Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hi, From last 1 week having a digestion problem -

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1811 Questions
Question
Hi,
From last 1 week having a digestion problem - after eating meal taking 8/9 hours to digest after eating normal non spicy meal. Not feeling hungry.Gas is forming in stomach. Stool is normal.
Can you please advise.
Posted Fri, 24 Nov 2017 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 42 hours later
Brief Answer:
Need more information

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

Are you a diabetic?
What tests have been done so far?

Regards,
Dr.R.K.
Above answer was peer-reviewed by
 
Follow-up: Hi, From last 1 week having a digestion problem - 19 hours later
Hi Doc,
Thanks for your time.
I am not diabetic. I have not done any test.

Br
 
 
Answered by Dr. Ratnakar Kini 2 days later
Brief Answer:
Sompraz-L

Detailed Answer:
Hi,
You are probably suffering from Postprandial Distress Syndrome.
You will get relief by taking Sompraz -L once daily before breakfast for 4 weeks.

Regards,
Dr.R.K.
Above answer was peer-reviewed by
 
Follow-up: Hi, From last 1 week having a digestion problem - 4 hours later
Thanks doc
 
 
Answered by Dr. Ratnakar Kini 43 hours later
Brief Answer:
Welcome

Detailed Answer:
.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor